# SDR DHL9980506C

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Bent
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT O/B FLAP O/B CORNER BENT AND CRACKED.  REMOVED DAMAGED T/E PANEL, FABRICATED NEW T/E SECTION PER SRM 51-1-8, 39 X 8  N/R 1178.
